Archiv der Mathematik

, Volume 8, Issue 3, pp 234–240 | Cite as

Extremal structure of convex sets

  • V. L. KleeJr.


Extremal Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    N.Bourbaki, Espaces vectorielles topologiques. Actual. sci. industr. no. 1189, Paris 1953.Google Scholar
  2. [2]
    J. L. Kelley, Note on a theorem of Krein and Milman. J. Osaka Inst. Sci. Technol., Part I,3, 1–2 (1951).Google Scholar
  3. [3]
    V. L. Klee, Jr., Convex sets in linear spaces. Duke math. J.18, 443–466 (1951).Google Scholar
  4. [4]
    V. L. Klee, Jr., Convex sets in linear spaces II. Duke math. J.18, 875–883 (1951).Google Scholar
  5. [5]
    V. L. Klee, Jr., Separation properties of convex cones. Proc. Amer. math. Soc.6, 313–318 (1955).Google Scholar
  6. [6]
    V. L. Klee, Jr., Strict separation of convex sets. Proc. Amer. math. Soc.7, 735–737 (1956).Google Scholar
  7. [7]
    M. Krein andD. Milman, On the extreme points of regularly convex sets. Studia math.9, 133–138 (1940).Google Scholar
  8. [8]
    D. Milman, Isometry and extremal points. Doklady Akad. Nauk SSSR, n. Ser.59, 1241–1244 (1948).Google Scholar
  9. [9]
    H.Minkowski, Gesammelte Abhandlungen. Leipzig und Berlin 1911.Google Scholar
  10. [10]
    St. Straszewicz, Über exponierte Punkte abgeschlossener Punktmengen. Fundamenta Math.24, 139–143 (1935).Google Scholar

Copyright information

© Birkhäuser Verlag 1957

Authors and Affiliations

  • V. L. KleeJr.
    • 1
  1. 1.Seattle

Personalised recommendations